# SDR AALA970609

- Difficulty date: March 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N895AA
- Make and model: Boeing 727223
- Aircraft serial: 22011
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: A3060698101
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS INOPERATIVE THROUGH OUT MAIN CABIN.  REPLACED BROKEN EMERGENCY FLOOR LIGHT STRIP CONNECTORS BY AFT LAVATORY DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
